# SDR TRBA2010009

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,430 hours, 36,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Failed
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LT PACK INOP, UNABLE TO BRING DUCT TEMP BELOW 40 DEGREES C, DURING T-OFF & CLIMB, STRONG BURNED OIL ODOR ACCOMPANIED BY TOO WARM TEMP. RETURNED TO DEPARTURE. R & R LT AIR CYCLE MACHINE CLAMP IAW MM 21-11-51 AND PERFORMED OPS CHECK AND FOUND WORKING PROPERLY AT THIS TIME.
